# SDR 04FDEA00536

- Difficulty date: March 1, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 38,322 hours, 26,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN EXTERNAL FUSELAGE SKIN AT BS 1054 AT STRINGER 28R.  REMOVED DAMAGE AREA OF SKIN.  FABRICATED REPAIR DOUBLER.  ALODINE AND PRIMED AREA OF SKIN COMMON TO REPAIR AND PRIMED REPAIR.  INSTALLED REPAIR IAW SRM 53-30-3.
